Skip to content

Optical stylet intubation via supraglottic airway by Dr Jim DuCanto

jim ducanto

One Comment Post a comment
  1. Harold Shim #

    Hey Jim, great talk.
    I was surprised by your revelation that laryngospasm is a pretty common side effect of SGA’s. In fact I have witnessed this at least once on a very obese women when I was doing some airways in the OR but I just thought it was an anomaly. In any case it really sends us a strong message that whether we have put the LMA in after a failed RSI or primarily as a “rapid sequence airway” as I think Darren Braude has suggested, we should have a syringe full of Sux on the ready if we don’t put an ETT down soon after LMA insertion. Thanks for that BIG tip!

    Harold

    May 12, 2013

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: